So I stoped taking it. How long do you think it will take for it to leave my system? The itching is better today but I think the Benadryl has given me a headache ? And I just feel crappy. Thanks everyone
Hi, Dhamaker, This is a common side effect of Wellbutrin and usually resolves with a few days to a week or so:
Common (1% to 10%): Dry skin, facial edema, pruritus, rash, sweating, urticaria
Wellbutrin XL has a long half life of 20 -30 hours which means it will probably take abut 4-6 days for it to completely leave your system, but after the first 2 days or so the amount in your system will be miniscule.
You should report this side effect to your doctor for advice as to whether to try continuing the medication or trying a different option
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How much Benadryl can I safely take to stop the itching of a rash on my feet. If I take 50 mg every?
Updated 13 May 2015 • 2 answers
Updated 5 Apr 2015 • 2 answers
Updated 18 Aug 2016 • 1 answer
Updated 13 Jan 2018 • 2 answers
Updated 17 Nov 2018 • 2 answers